MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00006534-198707000-00020

Медицинская библиотека · Plastic and reconstructive surgery · 1987

Toxic shock syndrome after chemical face peel.

LoVerme W E, Drapkin M S, Courtiss E H, Wilson R M

Клинический случайСтатьяПеревод в очереди

Аннотация

Two cases of toxic shock syndrome following chemical face peel are reported. Toxic shock syndrome is a severe toxin-mediated multisystem disease. The major signs are fever, rash, desquamation, and hypotension. It can occur in males as well as females and is not necessarily related to menstruation. The surgical wound does not usually appear infected. Early recognition is the hallmark of successful treatment. Therapy is symptomatic, with aggressive administration of fluids. Antistaphylococcal agents are used. Prophylactic antibiotics are not necessarily recommended.

Для цитирования: LoVerme W E, Drapkin M S, Courtiss E H, Wilson R M. Toxic shock syndrome after chemical face peel.. Plastic and reconstructive surgery. 1987. DOI: 10.1097/00006534-198707000-00020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.